Full-Text PDF (170 KB) | Metadata | Table of Contents | PM summary
Published online: 2008-12-31
Uniqueness at infinity in time for the Maxwell–Schrödinger system with arbitrarily large asymptotic dataJean Ginibre and Giorgio Velo (1) Université Paris Sud-XI, Orsay, France
(2) Università di Bologna, Italy
We prove the uniqueness of solutions of the Maxwell–Schrödinger system with given asymptotic behaviour at infinity in time. The assumptions include suitable restrictions on the growth of solutions for large time and on the accuracy of their asymptotics, but no restriction on their size. The result applies to the solutions with prescribed asymptotics constructed in a previous paper.
Keywords: Long range scattering, uniqueness of solutions, Maxwell–Schrödinger system
Ginibre Jean, Velo Giorgio: Uniqueness at infinity in time for the Maxwell–Schrödinger system with arbitrarily large asymptotic data. Port. Math. 65 (2008), 509-534. doi: 10.4171/PM/1824